# SDR SWAA2021081676527

- Difficulty date: May 5, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,129 hours, 26,791 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND THE FASTENER AT RIGHT WING NO.8 SLAT LOWER SURFACE NOSE SKIN AT ACTUATOR RIBS. / REMOVED; INSTALLED SERVICEABLE; ADJUSTED AND FUNCTIONAL TESTED #8 SLAT IAW MM 27-81-21-000-801 AND MM 27-81-21-000-801 AND MM 27-81-21-400-801 FUNCTIONAL CHECK GOOD VERIFIED ALL TORQUES SAFETYS AND CLEARANCES (POS: #8; TAG NO.: 702418; P/N OFF/ON: 144A5010-4; S/N OFF: 000796; S/N ON: 001646)
